# SDR CALA9601847

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Leaking
- Location: A-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A-SYSTEM ENGINE DRIVEN HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED WHILE EN ROUTE.  THE A-HYDRAULIC SYSTEM WAS SHUT OFF AND THE QUANTITY DROPPED TO ZERO.  THE AIRCRAFT WAS DIVERTED TO DEN WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE O-RING ON A SYSTEM ELECTRIC PUMP ACOUSTIC FILTER ASSEMBLY LEAKING.  THE FILTER WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP WAS REPLACED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
